Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Itchy, burning rash on neck especially when hot. Temporary relief from Prednisone. In menopause. Suggestions?

i have a itchy rash i my neck for over a year and it will not go away it repeat it self all the time especially during hot days it is very painful burnning rash alround my neck and i cant stop scaching i use a steroid name prednisone for one week it stop and as i finish the tablet it back itching again worse than before. i am in my menopause
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, you are having either irritant or allergic contact dermatitis. Avoid sun exposure, avoid soap, do not wear woolen cloths, keep away from dust,fume ,grass. Apply mild steroid with antibiotic cream. Take antihistaminic, steroid in tappering dose for few weeks only. After feeling better, you apply tacrolimus 0.03 percent oint. Avoid cows milk and it product, fish, prawns, peas and beans, banana,fermented food, colored cold drinks, beverages etc. you may be improved. Relapses are common. You may consult dermatologist for sure diagnosis and treatment.. Ok
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor